Inventiones mathematicae

, Volume 76, Issue 2, pp 357–364

Curve shortening makes convex curves circular

  • M. E. Gage
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gage, M.E.: An isoperimetric inequality with applications to curve shortening. Duke Math. J.50, (No. 4), 1225 (1983)Google Scholar
  2. 2.
    Lay, S.R.: Convex sets and their applications. New York: John Wiley and Sons 1982Google Scholar
  3. 3.
    Osserman, R.: Bonnesen-style isoperimetric inequalities. Amer. Math. Monthly86 (No. 1) 1 (1979)Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • M. E. Gage
    • 1
  1. 1.Case Western Reserve UniversityClevelandUSA

Personalised recommendations